Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 9, 2012, 6:37 PM EDT for Laurens County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2012, 6:37 PM EDT (22:37 UTC)
- Expired
- Jul 9, 2012, 7:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1537 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
357 WWUS82 KFFC 092237 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 637 PM EDT MON JUL 9 2012 GAZ097-092315- 637 PM EDT MON JUL 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN LAURENS COUNTY UNTIL 715 PM EDT... AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HARLOW...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS LAURENS COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUDLEY...DEXTER...HARLOW...RENTZ...EAST DUBLIN AND DUBLIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3257 8276 3233 8283 3242 8313 3260 8308 TIME...MOT...LOC 2238Z 283DEG 4KT 3249 8300 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 2:51 PM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jul 9, 2:51 PM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EDT MON JUL 9 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... UPPER LEVEL TROUGH SITUATED OVER SOUTHERN MISSISSIPPI INTO TUESDAY...SUPPLYING AMPLE MOISTURE TO THE REGION AS STATIONARY BOUNDARY STRETCHES ACROSS THE TN VALLEY. THIS BOUNDARY WILL SLOWLY SINK SOUTHWARD INTO NORTH GEORGIA THROUGH THE SHORT TERM...KEEPING SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. MODELS NOT ENTIRELY IN AGREEMENT WITH LOCATION AND TIMING OF THE FRONTAL BOUNDARY AS IT MOVES SOUTHWARD...AND SO HAVE TRIED TO GO WITH A BLEND OF THE MODELS...SIDING SLIGHTLY WITH THE WETTER GFS THROUGH MUCH OF THE SHORT TERM. HAVE GONE WITH GOOD CHANCE TO LIKELY POPS NORTH OF THE ATL METRO AREA THROUGH WEDNESDAY...AND AT LEAST LOW END CHANCE POPS ACROSS THE METRO AREA SOUTHWARD INTO THE CSG AND MCN AREAS. BEST THUNDER CHANCES WILL BE EACH AFTERNOON...WHERE DIURNAL HEATING WILL CONTRIBUTE TO ATMOSPHERIC INSTABILITY. THROUGH WEDNESDAY...THIS BOUNDARY WILL MAKE LITTLE SOUTHWARD PROGRESSION INTO THE LONG TERM...WHICH WILL ALLOW SOME DECENT 1.5-2 INCH RAINFALL AMOUNTS THROUGH THURSDAY. OVERALL...EXPECTING MOST STORMS TO REMAIN BELOW SEVERE LIMITS TUESDAY AND WEDNESDAY...ALTHOUGH ISOLATED STRONG STORMS AND A FEW SEVERE STORMS ARE POSSIBLE. MODERATE INSTABILITY COMBINED WITH LIMITED SHEAR AND AMPLE MOISTURE WILL KEEP GUSTY WINDS...SMALL HAIL...AND HEAVY RAIN THE PRIMARY CONCERNS. AS FOR TEMPERATURES...PLENTY OF CLOUD COVER AND POTENTIAL PRECIP ACTIVITY SHOULD KEEP MORNING LOWS FROM DROPPING SIGNIFICANTLY...SO HAVE GONE A DEGREE OR TWO HIGHER THAN MAV/MET BLEND. HIGH TEMPERATURES WILL GRADUALLY COOL INTO THE MID TO UPPER 80S INTO THE LATE SHORT TERM INTO THE EXTENDED WITH THE SHOWER ACTIVITY CONTINUING. 31 .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... NO CHANGES FROM PREVIOUS LONG TERM FORECAST. PREVIOUS DISCUSSION FOLLOWS... /ISSUED AT 415 AM EDT MON JUL 9 2012/ MODELS AGREE ON KEEPING A TROUGH ACROSS THE SOUTHEAST INTO THE NORTHERN GULF THROUGH THE PERIOD. A FRONTAL BOUNDARY TO THE NORTH SINKS SOUTHWARD THROUGH THE MIDDLE OF THE WEEK...HOWEVER IT IS UNCERTAIN HOW FAR SOUTH THE BOUNDARY WILL ACTUALLY GET. OVERALL THE PATTERN LOOKS LIKE THERE SHOULD BE AVAILABLE MOISTURE AND MODERATE INSTABILITY THROUGH THE LONG TERM...FAVORING THE NORTHERN PORTION OF THE STATE WITH HIGHER POPS. BY THE END OF THE WEEK THE UPPER RIDGE BUILDS BACK TO THE WEST SOMEWHAT SO HAVE LOWERED POPS A BIT FOR THE WEEKEND. 41/17 && .AVIATION... 18Z UPDATE... EXPECTING VFR CONDITIONS THROUGH THE PERIOD. CONVECTION SHOULD BE CONCENTRATED ACROSS FAR NORTH GEORGIA TODAY...GRADUALLY SPREADING SOUTH INTO THE METRO ATL AREA TONIGHT. MODELS DIFFER ON TIMING AND POSITION...BUT BELIEVE BEST CHANCES FOR ATL AREA WILL BE 20-00Z TODAY. EXPECT SOME CLEARING OVERNIGHT WITH GENERALLY SCT CONDITIONS...WITH INCREASING COVER INTO TUESDAY. PRECIP CHANCES SHOULD BE ON THE RISE TUESDAY...AND HAVE INDICATED PROB30 FOR AFTER 17-18Z. RAIN/THUNDER CHANCES CONTINUE TO INCREASE INTO TUESDAY NIGHT...JUST BEYOND THE VALID TAF PERIOD. WINDS SHOULD VARY BETWEEN WSW AND W...AT 8-11KTS TODAY...3-5KTS OVERNIGHT...AND THEN 7-10KTS AGAIN ON TUESDAY. SOME LOW END GUSTS ARE ALSO POSSIBLE. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE IS HIGH ON ALL ELEMENTS...EXCEPT FOR MODERATE ON TIMING OF TSRA. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 93 71 89 / 40 50 60 50 ATLANTA 74 92 73 88 / 30 40 50 60 BLAIRSVILLE 69 83 68 81 / 60 70 70 70 CARTERSVILLE 70 91 69 88 / 50 60 60 60 COLUMBUS 74 94 73 92 / 20 30 40 40 GAINESVILLE 73 90 71 86 / 50 60 70 60 MACON 73 96 72 93 / 20 30 30 40 ROME 71 92 71 90 / 60 60 60 60 PEACHTREE CITY 71 92 69 89 / 20 40 40 50 VIDALIA 77 96 74 94 / 20 30 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 9, 4:44 AM EDT, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 AM EDT MON JUL 9 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 444 AM EDT MON JUL 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. .SYNOPSIS... WEAKENING HIGH PRESSURE WILL REMAIN OVER NORTH AND CENTRAL GEORGIA TODAY. MOISTURE WILL INCREASE OVER MUCH OF THE AREA AS A SURFACE BOUNDARY TO OUR NORTH BEGINS TO SAG SOUTHWARD TOWARD THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE SMALL HAIL... BRIEF WIND GUSTS AND FREQUENT LIGHTNING. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING HOWEVER THERE COULD BE A THUNDERSTORM AT MOST ANY TIME. .DISCUSSION... VERTICAL SHEAR WILL REMAIN WEAK...HOWEVER CAPE VALUES SHOULD INCREASE TO AROUND 2000 THIS AFTERNOON. THIS SHOULD SUPPORT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY WITH THE BEST CHANCES FOR THUNDERSTORMS FAVORING NORTH GEORGIA FOR MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 9, 5:57 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 557 PM EDT MON JUL 9 2012 GAZ049-050-060-092230- 557 PM EDT MON JUL 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN PUTNAM...MORGAN AND GREENE COUNTIES UNTIL 630 PM EDT... AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PHOENIX...MOVING NORTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PUTNAM...MORGAN AND GREENE COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROCKVILLE...HARMONY... PHOENIX...BUCKHEAD...REYNOLDS PLANTATION...PARKS MILL...LIBERTY... VEAZEY...CAREY...GREENSBORO AND SWORDS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3363 8323 3346 8305 3328 8327 3352 8348 TIME...MOT...LOC 2158Z 231DEG 5KT 3344 8326
Special weather statement, Jul 9, 6:12 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 612 PM EDT MON JUL 9 2012 GAZ083-084-092245- 612 PM EDT MON JUL 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN TWIGGS AND WILKINSON COUNTIES UNTIL 645 PM EDT... AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MYRICKS MILL...MOVING EAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS TWIGGS AND WILKINSON COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GORDON...RIPLEY... MYRICKS MILL...MCINTYRE AND IRWINTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3292 8308 3266 8313 3272 8342 3290 8338 TIME...MOT...LOC 2213Z 279DEG 6KT 3280 8329
Special weather statement, Jul 9, 6:13 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT MON JUL 9 2012
GAZ035-037-047-049-092245-
613 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALTON...OCONEE...MORGAN AND BARROW COUNTIES UNTIL 645 PM EDT...
AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOUNT VERNON...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALTON...OCONEE...MORGAN AND BARROW COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNT VERNON...
EBENEZER...PANNELL...MONROE...GRATIS...CAMPTON...GOOD HOPE...
EASTVILLE...NORTH HIGH SHOALS...BOGART...BISHOP...WATKINSVILLE AND
STATHAM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3401 8355 3398 8355 3393 8351 3393 8342
3387 8336 3387 8334 3386 8332 3385 8328
3384 8328 3369 8363 3381 8379 3404 8361
TIME...MOT...LOC 2213Z 256DEG 5KT 3381 8364Special weather statement, Jul 9, 6:19 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT MON JUL 9 2012
GAZ048-059-092245-
619 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN NEWTON AND JASPER COUNTIES UNTIL 645 PM EDT...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEWBORN...NEARLY STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
NEWTON AND JASPER COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE BRICK STORE...STARRSVILLE...NEWBORN AND
MANSFIELD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3349 8362 3342 8380 3357 8385 3362 8369
3361 8370 3360 8368 3359 8369 3357 8368
3353 8368
TIME...MOT...LOC 2219Z 242DEG 5KT 3357 8370Special weather statement, Jul 9, 6:31 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 PM EDT MON JUL 9 2012
GAZ051-061-062-074-092300-
631 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WASHINGTON...WARREN...TALIAFERRO AND HANCOCK COUNTIES UNTIL 700 PM
EDT...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM POWELTON TO LINTON...MOVING EAST AT 5 MPH.
ANOTHER STRONG STORM WAS LOCATED NEAR MESENA IN EASTERN WARREN
COUNTY AND WAS ALSO MOVING EAST AROUND 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WASHINGTON...WARREN...TALIAFERRO AND HANCOCK COUNTIES THROUGH
700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DEEPSTEP...SPRINGFIELD...BEULAH...LINTON...DEVEREUX...SPARTA...
CRAWFORDVILLE...ALEXANDER STEPHENS PARK...CULVERTON...POWELTON...
HAMBURG STATE PARK...WARTHEN...MAYFIELD...BARNETT AND BEALL SPRINGS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3329 8272 3326 8272 3326 8275 3317 8273
3301 8274 3300 8306 3303 8307 3308 8305
3305 8310 3308 8312 3346 8303 3349 8298
3356 8300 3361 8264 3342 8256
TIME...MOT...LOC 2230Z 263DEG 5KT 3349 8291 3327 8293
3308 8295Special weather statement, Jul 9, 6:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 637 PM EDT MON JUL 9 2012 GAZ097-092315- 637 PM EDT MON JUL 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN LAURENS COUNTY UNTIL 715 PM EDT... AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HARLOW...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS LAURENS COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUDLEY...DEXTER...HARLOW...RENTZ...EAST DUBLIN AND DUBLIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3257 8276 3233 8283 3242 8313 3260 8308 TIME...MOT...LOC 2238Z 283DEG 4KT 3249 8300
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 52 min |
| Jul 9, 2:09 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 9, 4:02 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| Jul 9, 4:09 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 36 min |
| Jul 9, 4:31 PM EDT | Special Weather Statement | FFC | Bibb | 44 min |
| Jul 9, 4:53 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Jul 9, 5:03 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 27 min |
| Jul 9, 5:05 PM EDT | Special Weather Statement | FFC | Oconee | 40 min |
| Jul 9, 5:16 PM EDT | Special Weather Statement | FFC | Morgan | 29 min |
| Jul 9, 5:22 PM EDT | Special Weather Statement | FFC | Wilkinson | 38 min |
| Jul 9, 5:30 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Jul 9, 5:38 PM EDT | Special Weather Statement | FFC | Walton | 37 min |
| Jul 9, 5:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Jul 9, 6:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 9, 6:13 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 32 min |
| Jul 9, 6:19 PM EDT | Special Weather Statement | FFC | Newton | 26 min |
| Jul 9, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Morgan, Oconee, Walton | 53 min |
| Jul 9, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 49 min |
| Jul 9, 6:31 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 29 min |
| Jul 9, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Warren | 40 min |
| Jul 9, 6:41 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jul 9, 6:42 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jul 9, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 38 min |
| Jul 9, 7:02 PM EDT | Special Weather Statement | FFC | Clarke | 28 min |
| Jul 9, 7:05 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 9, 7:06 PM EDT | Special Weather Statement | FFC | Warren | 24 min |
| Jul 9, 7:11 PM EDT | Special Weather Statement | FFC | Madison | 34 min |
| Jul 9, 7:14 PM EDT | Special Weather Statement | FFC | Hancock | 31 min |
| Jul 9, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 25 min |
| Jul 9, 7:32 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jul 9, 7:45 PM EDT | Special Weather Statement | FFC | Haralson | 30 min |
| Jul 9, 7:50 PM EDT | Special Weather Statement | FFC | Butts | 25 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.